RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 481–490 (Mi mz6268)  

This article is cited in 1 scientific paper (total in 1 paper)

Factorizations of polycyclic groups

D. I. Zaitsev


Full text: PDF file (733 kB)

English version:
Mathematical Notes, 1981, 29:4, 247–252

Bibliographic databases:

UDC: 519.4
Received: 25.12.1979

Citation: D. I. Zaitsev, “Factorizations of polycyclic groups”, Mat. Zametki, 29:4 (1981), 481–490; Math. Notes, 29:4 (1981), 247–252

Citation in format AMSBIB
\Bibitem{Zai81}
\by D.~I.~Zaitsev
\paper Factorizations of polycyclic groups
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 481--490
\mathnet{http://mi.mathnet.ru/mz6268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615496}
\zmath{https://zbmath.org/?q=an:0465.20024|0457.20033}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 247--252
\crossref{https://doi.org/10.1007/BF01343529}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100013}


Linking options:
  • http://mi.mathnet.ru/eng/mz6268
  • http://mi.mathnet.ru/eng/mz/v29/i4/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020